Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 96, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 9, 2005, 3:13 PM CDT for Marathon County, Wisconsin. It was in force for 62 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2005, 3:13 PM CDT (20:13 UTC)
- Expired
- Aug 9, 2005, 4:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
County Marathon County, WI
The radar
The La Crosse radar (KARX), 151 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 3:43 PM CDT | HAIL 1.75 | 3 W Stetsonville, WI | |
| Aug 9, 3:56 PM CDT | HAIL 0.75 | 6 S Medford, WI | |
| Aug 9, 4:00 PM CDT | TSTM WND GST 60 | Stetsonville, WI | |
| Aug 9, 4:00 PM CDT | HAIL 0.75 | Stetsonville, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 1:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1641 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1095 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRB 092014 SVRGRB WIC073-092115- /O.NEW.KGRB.SV.W.0096.050809T2013Z-050809T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 313 PM CDT TUE AUG 9 2005 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MARATHON COUNTY IN CENTRAL WISCONSIN * UNTIL 415 PM CDT * AT 311 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS. THIS STORM WAS LOCATED 18 MILES NORTHWEST OF COLBY...OR ABOUT 48 MILES WEST OF WAUSAU...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MILAN BY 345 PM... ATHENS BY 355 PM... PONIATOWSKI BY 405 PM... EDGAR BY 410 PM... DOPPLER RADAR HAS ALSO INDICATED ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4518 9067 4500 9073 4471 8983 4510 8971 $$ BRUSKY
3 follow-up statements
000 WWUS53 KGRB 092028 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 326 PM CDT TUE AUG 9 2005 WIC073-092115- /O.CON.KGRB.SV.W.0096.000000T0000Z-050809T2115Z/ MARATHON WI- 326 PM CDT TUE AUG 9 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM CDT FOR MARATHON COUNTY... AT 324 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS. THIS STORM WAS LOCATED 14 MILES NORTHWEST OF COLBY...OR ABOUT 40 MILES WEST OF WAUSAU...MOVING SOUTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ABBOTSFORD BY 345 PM... MILAN BY 355 PM... ATHENS BY 405 PM... PONIATOWSKI BY 410 PM... EDGAR BY 415 PM... TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4518 9067 4500 9073 4471 8983 4510 8971 $$ BRUSKY
000 WWUS53 KGRB 092047 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 345 PM CDT TUE AUG 9 2005 WIC073-092115- /O.CON.KGRB.SV.W.0096.000000T0000Z-050809T2115Z/ MARATHON WI- 345 PM CDT TUE AUG 9 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM CDT FOR MARATHON COUNTY... AT 342 PM...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS. THIS STORM WAS LOCATED 11 MILES NORTHWEST OF COLBY...OR ABOUT 40 MILES WEST OF WAUSAU...MOVING SOUTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ABBOTSFORD BY 400 PM CDT... COLBY BY 410 PM... MILAN BY 415 PM... TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4518 9067 4500 9073 4471 9006 4505 8981 $$ BRUSKY
000 WWUS53 KGRB 092103 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 403 PM CDT TUE AUG 9 2005 WIC073-092115- /O.CON.KGRB.SV.W.0096.000000T0000Z-050809T2115Z/ MARATHON WI- 403 PM CDT TUE AUG 9 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM CDT FOR MARATHON COUNTY... AT 359 PM...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS. THIS STORM WAS LOCATED NEAR MILAN...OR ABOUT 30 MILES WEST OF WAUSAU...MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ATHENS BY 415 PM... TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4518 9067 4500 9073 4473 9017 4510 8996 $$ BRUSKY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:45 AM CDT, 12 hours 28 minutes earlier.
Area forecast discussion, Aug 9, 2:45 AM CDT, 12 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 245 AM CDT TUE AUG 9 2005 .SHORT TERM...TODAY THROUGH WEDNESDAY. FORECAST FOCUS ON PRECIPITATION CHANCES AND TEMPERATURES. MCS IN MINNESOTA AND THE DAKOTAS WILL BE THE FOCUS FOR CONVECTION THIS MORNING AS THE MODELS HANDLE THIS SYSTEM DIFFERENTLY. THE NAM AND NGM MODEL BRING THE PRECIPITATION THRU MOST OF THE CWA THIS MORNING WHILE THE GFS KEEPS THE PRECIPITATION NORTH OF THE CWA. ALTHOUGH THE CONVECTION APPEARS TO BE HEADED IN A SOUTHERLY DIRECTION THE ATMOSPHERE SEEMS TOO DRY AND STABLE AS WAS EVIDENCED BY STORMS ENTERING THE CWA YESTERDAY AND EARLY THIS MORNING. THEREFORE WILL LEAVE THE FORECAST AS IS AND KEEP THE SOUTHEASTERN CWA DRY FOR NOW. GIVEN THE FORECAST OF KEEPING THE STORMS MORE NORTH TODAY WILL GO WITH HIGHER TEMPERATURES WITH MANY 90 DEGREE READINGS ACROSS THE SOUTHERN CWA WITH COOLER TEMPERATURES IN NORTH CENTRAL WISCONSIN WITH STORMS AND THE FRONT PASSING THRU THE AREA. THE FRONT WILL PASS THRU THE AREA TONIGHT BRINGING A HIGHER CHANCE FOR PRECIPITATION ACROSS THE REGION THE MODELS DISAGREE ON THE TIMING AND AMOUNT OF PRECIPITATION AS SOME CONVECTIVE FEEDBACK ON THE GFS WORKS ITS WAY OUT WITH HIGHER PRECIPITATION AMOUNTS ACROSS THE NORTHERN CWA. THE NAM SOLUTION IS SIMILAR TO THE GFS WITH HIGHER AMOUNTS ACROSS THE NORTHERN CWA SO WILL LEAVE CHANCY POPS ACROSS THE SOUTHEASTERN CWA WITH LIKELY POPS FURTHER NORTH AND WEST. PRECIPITATION WILL COME TO AND END WEDNESDAY MORNING AS THE FRONT MOVES SOUTH OF THE CWA. THE FRONT WILL USHER IN COOLER TEMPERATURES FOR WEDNESDAY AS HIGHS 5 TO 10 DEGREES COOLER THAN TODAY. .LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY. HIGH PRESSURE BUILDS INTO THE REGION WEDNESDAY NIGHT...THEN SLIDES EAST OF THE AREA ON THURSDAY. MODELS DEPICTING SOME RETURN FLOW PRECIPITATION THURSDAY INTO THURSDAY NIGHT (GFS). DECIDED TO LEAVE FORECAST DRY AT THIS TIME AS ANY PRECIPITATION SHOULD BE LIGHT AND ELEVATED. FRONT PUSHES INTO THE REGION ON FRIDAY...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA...ESPECIALLY FRIDAY AFTERNOON AND FRIDAY EVENING. THE FRONT SLOWLY SAGS SOUTH FRIDAY NIGHT...BUT SOUTHERN PORTION OF THE FORECAST AREA WILL BE CLOSE ENOUGH TO THE FRONT TO WARRANT A SMALL CHANCE ON SATURDAY. REMOVED ANY MENTION OF PRECIPITATION OVER THE NORTH ON SATURDAY. FOR THE REMAINDER OF THE PERIOD (SUNDAY AND MONDAY)...GFS DEPICTING BOUNDARY REMAINING SOUTH OF THE AREA WITH GFS INDICATING PRECIPITATION FROM TIME TO TIME DURING THE PERIOD. THINK PRECIPITATION FIELDS EXTEND TO FAR NORTH FROM MODEL SURFACE BOUNDARY...THEREFORE WILL LEAVE DRY AS CONVECTION FROM PREVIOUS DAYS MAY SAG THIS BOUNDARY EVEN FURTHER SOUTH THAN THE GFS WOULD SUGGEST. 850MB TEMPERATURES COOL TO NEAR +10 C BY THE END OF THE PERIOD. THEREFORE...CURRENT FORECAST TEMPERATURES LOOK REASONABLE THROUGHOUT THE LONG TERM PERIOD. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KURIMSKI/ECKBERG WEATHER.GOV/GREENBAY
Hazardous weather outlook, Aug 9, 1:00 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 100 PM CDT TUE AUG 9 2005 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 100 PM CDT TUE AUG 9 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHWEST WISCONSIN EARLY THIS AFTERNOON...AND THEN SPREAD SOUTHEAST DURING THE AFTERNOON AND EVENING HOURS. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY RISK IS OF DAMAGING WINDS...BUT HAIL IS ALSO POSSIBLE. THE RISK OF SEVERE STORMS IS SOUTH OF A LINE FROM RHINELANDER TO IRON MOUNTAIN MICHIGAN. THE GREATEST RISK OF SEVERE STORMS WILL BE CENTERED ON A CORRIDOR EXTENDING ALONG HIGHWAY 29...OR FROM WAUSAU TO GREEN BAY. THE SEVERE THREAT WILL BE GREATEST IN CENTRAL WISCONSIN BETWEEN 300 PM AND 600 PM...AND GREATEST IN EAST-CENTRAL PORTIONS OF THE STATE BETWEEN 500 PM AND 900 PM. ANYONE WITH OUTDOOR ACTIVITIES PLANNED FOR THIS EVENING SHOULD CLOSELY MONITOR LATER FORECASTS AND STATEMENTS ON THE POSSIBILITY OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA FRIDAY AND SATURDAY. HOWEVER THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NECESSARY LATE THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-564-101100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 100 PM CDT TUE AUG 9 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHWEST WISCONSIN EARLY THIS AFTERNOON...AND THEN SPREAD SOUTHEAST DURING THE AFTERNOON AND EVENING HOURS. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY RISK IS OF DAMAGING WINDS...BUT HAIL IS ALSO POSSIBLE. THE RISK OF SEVERE STORMS IS SOUTH OF A LINE FROM RHINELANDER TO IRON MOUNTAIN MICHIGAN. THE GREATEST RISK OF SEVERE STORMS WILL BE CENTERED ON A CORRIDOR EXTENDING ALONG HIGHWAY 29...OR FROM WAUSAU TO GREEN BAY. THE SEVERE THREAT WILL BE GREATEST IN CENTRAL WISCONSIN BETWEEN 300 PM AND 600 PM...AND GREATEST IN EAST-CENTRAL PORTIONS OF THE STATE BETWEEN 500 PM AND 900 PM. ANYONE WITH OUTDOOR ACTIVITIES PLANNED FOR THIS EVENING SHOULD CLOSELY MONITOR LATER FORECASTS AND STATEMENTS ON THE POSSIBILITY OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA FRIDAY AND SATURDAY. HOWEVER THESE STORMS ARE NOT EXPECTED TO BE SEVERE. SKOWRONSKI WEATHER.GOV/GREENBAY
In the hours before
Local storm report, Aug 9, 9:38 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
938 AM CDT TUE AUG 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 AM TSTM WND GST 2 NNE ALVIN 46.04N 88.79W
08/09/2005 50 MPH IRON MI PUBLIC
AT NELMA. ALSO 0.56 INCHES OF RAIN WITH STORM.
0928 AM TSTM WND GST 2 NNE ALVIN 46.04N 88.79W
08/09/2005 50 MPH IRON MI CO-OP OBSERVER
AT NELMA. ALSO 0.56 INCHES OF RAIN WITH STORM.
&&
JEFFLSpecial weather statement, Aug 9, 10:05 AM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1005 AM CDT TUE AUG 9 2005 WIZ005-010>013-073-091600- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- INCLUDING EAGLE RIVER...RHINELANDER...CRANDON AND CRIVITZ 1005 AM CDT TUE AUG 9 2005 ...SHORT-TERM SEVERE THUNDERSTORM POTENTIAL BEGINNING TO DECREASE... AT 1000 AM...THE STRONGEST THUNDERSTORMS HAD SHIFTED NORTH INTO UPPER MICHIGAN. THOSE STORMS WERE VERY INTENSE...WITH WIND GUSTS OF HURRICANE STRENGTH REPORTED OVER IRON COUNTY. STORMS WERE STILL SCATTERED ACROSS FAR NORTHEAST WISCONSIN...BUT THOSE STORMS WERE WELL BELOW SEVERE CRITERIA. ANOTHER LINE OF STORMS WAS DEVELOPING OVER NORTHWEST WISCONSIN...IN THE HAYWARD AREA. THAT LINE OF STORMS WILL MOVE EAST...BUT PROBABLY WON/T REACH VILAS COUNTY UNTIL AFTER 1100 AM. THERE IS A SLIGHT CHANCE THAT ADDITIONAL STORMS COULD STILL DEVELOP ACROSS THE WATCH AREA...SO THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. HOWEVER...THE THREAT OF SEVERE WEATHER DURING THE FINAL HOUR OF THE WATCH WILL BE LOWER THAN IT WAS EARLIER IN THE MORNING. THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM...AND INCLUDES THE FOLLOWING COUNTIES... VILAS... ONEIDA... FOREST... FLORENCE...AND MARINETTE. IF YOU ARE IN THE WATCH AREA...BE SURE TO CLOSELY MONITOR THE WEATHER SITUATION THIS MORNING. BE PREPARED TO MOVE TO A PLACE OF SAFETY IF A WARNING IS ISSUED. SKOWRONSKI WEATHER.GOV/GREENBAY
Local storm report, Aug 9, 10:23 AM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1023 AM CDT TUE AUG 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 AM TSTM WND DMG ALVIN 46.01N 88.81W
08/09/2005 FOREST WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN. POWER OUT.
&&
JEFFLSpecial weather statement, Aug 9, 11:05 AM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1105 AM CDT TUE AUG 9 2005 WIZ005-010>013-073-091645- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- INCLUDING EAGLE RIVER...RHINELANDER...CRANDON AND CRIVITZ 1105 AM CDT TUE AUG 9 2005 ...SEVERE THUNDERSTORM WATCH NO LONGER IN EFFECT... THE SEVERE THUNDERSTORM WATCH WHICH HAD BEEN IN EFFECT FOR EXTREME NORTHERN WISCONSIN HAD EXPIRED. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE AREA DURING THE MID-DAY HOURS...BUT THE STORMS ARE NOT EXPECTED TO BE SEVERE. SEVERE STORMS ARE POSSIBLE AGAIN DURING THE MIDDLE TO LATE AFTERNOON...AND DURING THE EVENING. BE SURE TO MONITOR LATER FORECASTS CONCERNING THE POSSIBILITY OF SEVERE WEATHER LATER TODAY. SKOWRONSKI WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:14 AM CDT | Severe Thunderstorm Warning | GRB | Vilas | 46 min |
| Aug 9, 9:15 AM CDT | Severe Thunderstorm Warning | GRB | Forest | 26 min |
| Aug 9, 3:37 PM CDT | Severe Thunderstorm Warning | GRB | Langlade | 53 min |
| Aug 9, 4:11 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 64 min |
| Aug 9, 4:13 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 52 min |
| Aug 9, 4:38 PM CDT | Severe Thunderstorm Warning | GRB | Langlade | 57 min |
| Aug 9, 4:44 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 76 min |
| Aug 9, 5:09 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 66 min |
| Aug 9, 5:35 PM CDT | Severe Thunderstorm Warning | GRB | Shawano | 56 min |
| Aug 9, 5:49 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee | 48 min |
| Aug 9, 5:56 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 34 min |
| Aug 9, 6:22 PM CDT | Special Marine Warning | GRB | 68 min | |
| Aug 9, 6:24 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 55 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.